# SDR COM60441

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Leaking
- Location: Lt Cockpit
- Part time: 2 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT WINDOW LEAKED PRESSURIZATION AT 15,000 FEET CAUSING LOUD WIND NOISE.  RESEALED THE LT SIDE COCKPIT WINDOW IAW M/M PROCEDURES AND AIRCRAFT RETURNED TO SERVICE.
